# SDR YENA2024031400415

- Difficulty date: March 11, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 9,452 hours, 1,397 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 767584M
- Part serial: AAA7024393
- Condition: Failed
- Location: Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#43, (ETOPS)  ECAM MSG AC GEN MAINTENANCE ( CLASS II MX MSG - GPCU OR AC GEN ); REMOVED AND REPLACED GCU #2 PER AMM 24-22-34. OPS CHECK GOOD AT THIS TIME.
